MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES

MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 6947M72
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was inappropriately shocked due to oversensing with sensing integrity counter (sic) episodes.The lead therapies were programmed off.The lead was removed and a new lead was implanted.No further patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO SECURE MRI SURESCAN
Common Device Name
DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8630301
Report Number2649622-2019-08696
Device Sequence Number19334312
Product Code NVY
UDI-Device Identifier00643169082281
UDI-Public00643169082281
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2015
Device Model Number6947M72
Device Catalogue Number6947M72
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DVBB1D4 ICD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age63 YR
Patient Weight133